Skip to main content

Professor Neil O'Connell


Neil O'Connell

Professor of Mathematics

Office: C2.19

Phone: +44 (0) 24 7652 8337

Email: N dot M dot O-Connell at warwick dot ac dot uk


Teaching Responsibilities 2016/17:

Research Interests:
Probability, mathematical physics, algebraic combinatorics, representation theory, integrable systems.


Selected recent publications:

O'Connell, N, Seppalainen, T and Zygouras, N, Geometric RSK correspondence, Whittaker functions and symmetrized random polymers, Inventiones Mathematicae 197 (2014) 361-416.

O'Connell, N, Directed polymers and the quantum Toda lattice, Annals of Probability 40 (2012) 437-458.

Biane, P, Bougerol, P and O'Connell, N, Continuous crystals and Duistermaat-Heckman measure for Coxeter groups, Advances in Mathematics 221 (2009) 1522-1583.

Biane, P, Bougerol, P and O'Connell, N, Littelmann paths and Brownian paths, Duke Mathematical Journal 130, (2005) 127-167.

Most relevant research grant:

European Research Council Advanced Grant “Integrable random structures".


Les Houches Summer school: Stochastic processes and random matrices, July 2015